# SDR USAA011404

- Difficulty date: October 30, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CRACKED .5 INCH, STATION 747 LOWER OVERHEAD COMPT ATTACH POINT LEFT SIDE.  INSTALLED DOUBLER PER TYP REPAIR 53-10-14.  (M)
